# SDR 99ZZZX2510

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N76GD
- Make and model: Amtr SKYBOLT
- Aircraft serial: 7476
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Condition: Sheared
- Location: Tailwheel Assy
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTACHMENT BOLT SHEARED ON TAILWHEEL ASSEMBLY CAUSING PILOT TO LOSE STEERING WHILE TAXIING.  TAILWHEEL ASSY FAILED AND RUDDER STRUCK PAVEMENT.
